# SDR HNAA0700246

- Difficulty date: October 20, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 31,808 hours, 35,007 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 8290001
- Part serial: MX555625D
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 30,400 hours, 33,722 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION, NR 2 ENGINE HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED.  NR 2 MAIN HYDRAULIC INDICATION WENT TO ZERO PSI.  AFTER GEAR DOWN, PRESSURE RETURNED TO 3000 PSI.  CAUTION LIGHT REMAINED ILLUMINATED.  NR 2 SYSTEM QUANTITY REMAINED AT 4 QTS.  REMOVED AND REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP AND CASE DRAIN FILTER IAW MAINTENENCE MANUAL PROCEDURES.  GROUND RUN AND LEAK CHECK WERE GOOD.
